# SDR CHQA201000203

- Difficulty date: October 22, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 23,701 hours, 19,276 cycles
- Engine: Allsn AE3007A
- Engine time: 10,574 hours, 9,913 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT EMERGENCY FLOOR PROXIMITY LIGHT WAS FOUND TO HAVE A BROKEN WIRE.  THE LIGHT WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
